MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0113710
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 04/21/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bard pre-shaped mesh (device 2).An additional supplemental emdr was submitted to represent the bard perfix plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2005 - patient was diagnosed with right inguinal pantaloon slider hernia thereby underwent open repair with implant of perfix plug (device 1) and bard pre-shaped mesh with keyhole (device 2).Per operative notes, "in the right groin area, a huge sac with large deep opening and slider component was taken down and sac was closed with sutures.A medium sized perfix plug (device 1) was placed medial to the cord and transversalis fascia was closed over it.The mesh (device 1) partially closed the internal ring and a large size bard pre-shaped mesh with keyhole (device 2) was placed in position and tacked down to the pubic tubercle, inguinal ligament and rectus fascia.The external oblique was closed over the cord and secured with sutures." (b)(6) 2006 - patient was diagnosed with recurrent right inguinal hernia and pain thereby underwent open repair with implant of ventralex mesh (device 3).Per operative notes, " through the old right groin incision, the hernia was noted.The surface of the cord, hernia were dissected free and direct defect through the internal ring was reduced back through the defect.The old mesh (device 1) was seen drifted medially to uncover this area.Therefore, a ventralex mesh (device 3) was placed in the peritoneum over the defect.The mesh (device 3) was sewn circumferentially with sutures.The cord structures were covered with sutures and staples.".

Brand Name
BARD MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24935994
Report Number1213643-2026-00528
Device Sequence Number5417410
Product Code FTL
UDI-Device Identifier00801741030703
UDI-Public(01)00801741030703(17)100728(10)43GPD088
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K251557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2010
Device Catalogue Number0113710
Device Lot Number43GPD088
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale